PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 31 | 2 | 185-199
Tytuł artykułu

Polynomials of multipartitional type and inverse relations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Chou, Hsu and Shiue gave some applications of Faà di Bruno's formula to characterize inverse relations. Our aim is to develop some inverse relations connected to the multipartitional type polynomials involving to binomial type sequences.
Twórcy
  • University of Science and Technology Houari Boumediene, USTHB, Faculty of Mathematics, P.B. 32 El Alia, 16111, Algiers, Algeria
  • University of Science and Technology Houari Boumediene, USTHB, Faculty of Mathematics, P.B. 32 El Alia, 16111, Algiers, Algeria
Bibliografia
  • [1] H. Belbachir, S. Bouroubi and A. Khelladi, Connection between ordinary multinomials, generalized Fibonacci numbers, partial Bell partition polynomials and convolution powers of discrete uniform distribution, Ann. Math. Inform. 35 (2008), 21-30.
  • [2] H. Belbachir, Determining the mode for convolution powers of discrete uniform distribution, Probability in the Engineering and Informational Sciences 25 (2011), 469-475. doi: 10.1017/S0269964811000131
  • [3] E.T. Bell, Exponential polynomials, Ann. Math. 35 (1934), 258-277. doi: 10.2307/1968431
  • [4] W.S. Chou, L.C. Hsu and P.J.S. Shiue, Application of Faà di Bruno's formula in characterization of inverse relations, J. Comput. Appl. Math. 190 (2006), 151-169. doi: 10.1016/j.cam.2004.12.041
  • [5]L. Comtet, Advanced Combinatorics (Dordrecht, Netherlands, Reidel, 1974). doi: 10.1007/978-94-010-2196-8
  • [6] M. Mihoubi, Bell polynomials and binomial type sequences, Discrete Math. 308 (2008), 2450-2459. doi: 10.1016/j.disc.2007.05.010
  • [7] M. Mihoubi, Bell polynomials and inverse relations, J. Integer Seq. 13 (2010), Article 10.4.5.
  • [8] M. Mihoubi, The role of binomial type sequences in determination identities for Bell polynomials, to appear in Ars Combin., Preprint available at online: http://arxiv.org/abs/0806.3468v1.
  • [9] J. Riordan, Combinatorial Identities (Huntington, NewYork, 1979).
  • [10] S. Roman, The Umbral Calculus (New York: Academic Press, 1984).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1182
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.